On a certain purification problem for primary abelian groups
Bulletin de la Société Mathématique de France, Volume 94 (1966), p. 207-210
@article{BSMF_1966__94__207_0,
     author = {Richman, F. and Walker, Carol P.},
     title = {On a certain purification problem for primary abelian groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {94},
     year = {1966},
     pages = {207-210},
     doi = {10.24033/bsmf.1639},
     zbl = {0147.27302},
     mrnumber = {34 \#4360},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1966__94__207_0}
}
Richman, F.; Walker, C.P. On a certain purification problem for primary abelian groups. Bulletin de la Société Mathématique de France, Volume 94 (1966) pp. 207-210. doi : 10.24033/bsmf.1639. http://www.numdam.org/item/BSMF_1966__94__207_0/

[1] Fuchs (L.). - Abelian Groups. - Budapest, Hungarian Academy of Sciences, 1958. | MR 21 #5672 | Zbl 0091.02704

[2] Irwin (J. M.). - High subgroups of Abelian torsion groups, Pacific J. of Math., t. 11, 1961, p. 1375-1384. | MR 25 #119b | Zbl 0106.02303

[3] Irwin (J. M.) and Walker (E. A.). - On N-high subgroups of Abelian groups, Pacific J. of Math., t. 11, 1961, p. 1363-1374. | MR 25 #119a | Zbl 0106.02304

[4] Mitchell (R.). - An extension of Ulm's theorem, Ph. D. Dissertation, New Mexico State University, May 1964.